# SDR K452007F00001

- Difficulty date: October 26, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N103BG
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600091
- Engine: Pwa JT15D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Bracket
- Part number: 20200481
- Condition: Missing
- Location: Thrust Reverser
- Component: Thrust Reverser, Nord
- Component part number: 2620001501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE LT OB THRUST REVERSER STANG FOUND DISPLACED .2500 INCH OB FROM NORMAL POSITION.  REMOVAL OF STANG REVEALED THE LOWER FWD SUPPORT WAS MISSING THE UPPER FWD SUPPORT SHEARED OFF.  THE ATTACHING RIVETS HAD FAILED.  FURTHER INSPECTION REVEALED THE UPPER AFT MOUNTING LUG OF OB (BIRDCAGE) WAS CRACKED DUE TO STRESSES IMPOSED DUE TO MISSING FWD SUPPORT.  THRUST REVERSER WAS REMOVED AND SENT TO MFG FOR REPAIR.  AS PREVENTIVE MEASURE, THE RT OB THRUST REVERSER STANG WAS REMOVED AND THE LOWER FWD SUPPORT WAS FOUND LOOSE WITH ONE SHEARED ATTACHING RIVET.  THE UNIT WAS REMOVED FOR REPAIR. CAUSE MAY HAVE BEEN ACCUMULATED AGE AND VIBRATION.  (K)
